# SDR IXXA20240725002

- Difficulty date: July 25, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146T500546
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON THE BRACKET UNDER THE FWD END OF THE RIGHT BULK CARGO SLOPING SIDEWALL PANEL SUPPORT, LOCATED ON THE FWD SIDE OF FRAME 1417, RBL48.
